On 𝔭-equations and normal extensions of finite 𝔭-type. (II) The analogy of the Riemann’s problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 18 (1964) no. 2, p. 187-200
@article{ASNSP_1964_3_18_2_187_0,
     author = {Morikawa, Hisasi},
     title = {On $\mathfrak {p}$-equations and normal extensions of finite $\mathfrak {p}$-type. (II) The analogy of the Riemann's problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 18},
     number = {2},
     year = {1964},
     pages = {187-200},
     zbl = {0132.02601},
     mrnumber = {169850},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1964_3_18_2_187_0}
}
Morikawa, Hisasi. On $\mathfrak {p}$-equations and normal extensions of finite $\mathfrak {p}$-type. (II) The analogy of the Riemann’s problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 18 (1964) no. 2, pp. 187-200. http://www.numdam.org/item/ASNSP_1964_3_18_2_187_0/

[1] Morikawa H., On p-equations and normal extensions of finite p-type I, J. Math. Kyoto Univ. 2-3 (1963). | MR 158885 | Zbl 0132.02502

[2] Schlesinger L., Handbuch der Theorie der Linearen Differentialgleichengen Leipzig (1898). I, II4, II2. | JFM 29.0256.01

[3] Witt E., Zyklische Korper and Algebren der Characteristik p von Grad pn, J. reine und angew. Math. Band 176 (1937) p. p. 126-140. | JFM 62.1112.03 | Zbl 0016.05101